Open Access
Translator Disclaimer
Winter 2005 On a Taxicab Distance on a Sphere
A. Bayar, R. Kaya
Missouri J. Math. Sci. 17(1): 41-51 (Winter 2005). DOI: 10.35834/2005/1701041

Abstract

In this work, we define a spherical taxicab distance on the surface of a sphere in terms of well-known geographical latitude and longitude. Then we study some properties of this distance function and give an analogue of the ruler postulate. At the end, we give some connections between the spherical taxicab circle and the spherical circles.

Citation

Download Citation

A. Bayar. R. Kaya. "On a Taxicab Distance on a Sphere." Missouri J. Math. Sci. 17 (1) 41 - 51, Winter 2005. https://doi.org/10.35834/2005/1701041

Information

Published: Winter 2005
First available in Project Euclid: 22 August 2019

zbMATH: 1065.51014
Digital Object Identifier: 10.35834/2005/1701041

Rights: Copyright © 2005 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.17 • No. 1 • Winter 2005
Back to Top